# SDR DL73E010681

- Difficulty date: April 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 36,410 hours, 30,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 2000-05-29 INSPECTIONS, CRACKS WERE FOUND IN THE CENTER WEB AND LT AND RT SIDE CHORDS OF THE FS 178 BULKHEAD. A COMPLETE MODIFICATION PER SECTION XI OF S/B 737-53A1173   WAS ACCOMPLISHED.
